| Model Number |
TJF-150 |
| Medical Device Problem Codes |
Residue After Decontamination (2325); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the duodenovideoscope exhibited foreign objects on/in the k-wire (knob wire/forceps elevator wire).There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.It was not possible to conclusively specify the root cause of the foreign material remained in the device.Since it was unknown if the user conducted reprocessing in accordance with the instructions for use was unknown from the provided information, it was not possible to specify the cause of the foreign material that remained in the device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.